Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 52, Number 1
HTML articles powered by AMS MathViewer

Quadratic Diophantine equations in the rational and quadratic fields
Ivan Niven PDF
Trans. Amer. Math. Soc. 52 (1942), 1-11
On the partial sums of harmonic developments and of power series
Otto Szász PDF
Trans. Amer. Math. Soc. 52 (1942), 12-21
Hyperspaces of a continuum
J. L. Kelley PDF
Trans. Amer. Math. Soc. 52 (1942), 22-36
Topics in the theory of Markoff chains
J. L. Doob PDF
Trans. Amer. Math. Soc. 52 (1942), 37-64
On converse gap theorems
George Pólya PDF
Trans. Amer. Math. Soc. 52 (1942), 65-71
Nörlund summability of double Fourier series
John G. Herriot PDF
Trans. Amer. Math. Soc. 52 (1942), 72-94
Transitives of betweenness
Everett Pitcher and M. F. Smiley PDF
Trans. Amer. Math. Soc. 52 (1942), 95-114
On the basis theorem for differential systems
E. R. Kolchin PDF
Trans. Amer. Math. Soc. 52 (1942), 115-127
On the derivatives of functions analytic in the unit circle and their radii of univalence and of $p$-valence
W. Seidel and J. L. Walsh PDF
Trans. Amer. Math. Soc. 52 (1942), 128-216